Control Problems for a Class of Set Valued Evolutions

Alberto Bressan, Dongmei Zhang

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


The paper studies controllability problems for the reachable set of a differential inclusion. These were originally motivated by models of control of a flock of animals. Conditions are derived for the existence or nonexistence of a strategy which confines the reachable set within a given bounded region, at all sufficiently large times. Steering problems and the asymptotic shape of the reachable set are also investigated.

Original languageEnglish (US)
Pages (from-to)581-601
Number of pages21
JournalSet-Valued and Variational Analysis
Issue number4
StatePublished - Dec 2012

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Numerical Analysis
  • Geometry and Topology
  • Applied Mathematics


Dive into the research topics of 'Control Problems for a Class of Set Valued Evolutions'. Together they form a unique fingerprint.

Cite this